Integer symmetric matrices of small spectral radius and small Mahler measure. / McKee, James; Smyth, Chris.

In: International Mathematics Research Notices, Vol. 2012, No. 1, 2012, p. 102-136.

Research output: Contribution to journalArticle

Published

Standard

Integer symmetric matrices of small spectral radius and small Mahler measure. / McKee, James; Smyth, Chris.

In: International Mathematics Research Notices, Vol. 2012, No. 1, 2012, p. 102-136.

Research output: Contribution to journalArticle

Harvard

McKee, J & Smyth, C 2012, 'Integer symmetric matrices of small spectral radius and small Mahler measure', International Mathematics Research Notices, vol. 2012, no. 1, pp. 102-136. <http://imrn.oxfordjournals.org/content/2012/1/102.abstract>

APA

Vancouver

McKee J, Smyth C. Integer symmetric matrices of small spectral radius and small Mahler measure. International Mathematics Research Notices. 2012;2012(1):102-136.

Author

McKee, James ; Smyth, Chris. / Integer symmetric matrices of small spectral radius and small Mahler measure. In: International Mathematics Research Notices. 2012 ; Vol. 2012, No. 1. pp. 102-136.

BibTeX

@article{8ec4fea948624a9b9d3a8fadfbfc4b66,
title = "Integer symmetric matrices of small spectral radius and small Mahler measure",
author = "James McKee and Chris Smyth",
year = "2012",
language = "English",
volume = "2012",
pages = "102--136",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "1",

}

RIS

TY - JOUR

T1 - Integer symmetric matrices of small spectral radius and small Mahler measure

AU - McKee, James

AU - Smyth, Chris

PY - 2012

Y1 - 2012

M3 - Article

VL - 2012

SP - 102

EP - 136

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 1

ER -